Existence of T-periodic solutions for a class of lagrangian systems
Rendiconti del Seminario Matematico della Università di Padova, Volume 83  (1990), p. 19-32
@article{RSMUP_1990__83__19_0,
     author = {Mirenghi, Elvira and Tucci, Maria},
     title = {Existence of $T$-periodic solutions for a class of lagrangian systems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     pages = {19-32},
     zbl = {0709.34034},
     mrnumber = {1066425},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__83__19_0}
}
Mirenghi, Elvira; Tucci, Maria. Existence of $T$-periodic solutions for a class of lagrangian systems. Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990) , pp. 19-32. http://www.numdam.org/item/RSMUP_1990__83__19_0/

[1] P. Bartolo - V. BENCI - D. FORTUNATO, Abstract critical point theorems and applications to some nonlinear problems with « strong » resonance at infinity, Nonlinear Analysis T.M.A., 7 (1983), pp. 981-1012. | MR 713209 | Zbl 0522.58012

[2] V. Benci, A geometrical index for the group S1 and some applications to the study of periodic solutions of ordinary differential equations, Comm. Pure Appl. Math., 34 (1981), pp. 393-432. | MR 615624 | Zbl 0447.34040

[3] V. Benci - A. CAPOZZI - D. FORTUNATO, Periodic solutions of Hamiltonian systems with superquadratic potential, Ann. Mat. Pura e Appl., 143 (1986), pp. 1-46. | MR 859596 | Zbl 0632.34036

[4] H. Berestycki, Solutions périodiques de systèmes Hamiltoniens, Sém. Bourbaki, 35e année (1982-83), no. 603. | Numdam | MR 728984 | Zbl 0526.58016

[5] A. Capozzi - D. Fortunato - A. Salvatore, Periodic solutions of dynamical systems, Meccanica, 20 (1985), pp. 281-284. | MR 841217 | Zbl 0599.70010

[6] A. Capozzi - D. Fortunato - A. Salvatore, Periodic solutions of Lagrangian systems with a bounded potential, J. Math. Anal. and Appl., 124, 2 (1987), pp. 482-494. | MR 887004 | Zbl 0664.34053

[7] A. Capozzi - D. Lupo - S. Solimini, On the existence of a nontrivial solution to nonlinear problems at resonance, Nonlinear Analysis T.M.A., 13, 2 (1989), pp. 151-163. | MR 979038 | Zbl 0684.35038

[8] A. Capozzi - A. Salvatore, Periodic solutions for nonlinear problems with strong resonance at infinity, Comm. Math. Univ. Car., 23, 3 (1982), pp. 415-425. | MR 677851 | Zbl 0507.34035

[9] V. Coti Zelati, Periodic solutions of Hamiltonian systems and Morse theory, Atti del Convegno « Recent advances in Hamiltonian systems », L'Aquila (1986), pp. 155-161. | MR 902630 | Zbl 0652.34053

[10] V. Coti Zelati, Periodic solutions of dynamical systems with bounded potential, J. Diff. Eq., 67, 3 (1987), pp. 400-413. | MR 884277 | Zbl 0646.34049

[11] F. Giannone, Periodic solutions of dynamical systems by the saddle point theorem of P. H. Rabinowitz, Nonlinear Analysis T.M.A., 13, 6 (1989), pp. 707-719. | MR 998515 | Zbl 0729.58044

[12] P.H. Rabinowitz, Some minimax theorems and applications to nonlinear partial differential equations, Nonlinear Analysis (Cesari, Kannan, Wainberger Editors), Academic Press (1978), pp. 161-177. | MR 501092 | Zbl 0466.58015

[13] P.H. Rabinowitz, Periodic solutions of Hamiltonian systems: a survey, SIAM J. Math. Anal., 13 (1982), pp. 343-352. | MR 653462 | Zbl 0521.58028

[14] A. Salvatore, Periodic solutions of Hamiltonian systems with a sub-quadratic potential, Boll. Un. Mat. Ital., 3-C (1984), pp. 393-406. | MR 749296 | Zbl 0546.34034